# SDR RAAA99E8049

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Ws 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WING REPAIR WORK, FOUND LEFT WING UPPER SURFACE NR 6 WING PANEL CRACKED AND CORRODED WS 70 BETWEEN RISERS 36 AND 37.  REPAIRED IAW LOCKHEED CALIFORNIA CALIFORNIA CO DRAWING 841796 (88/SK-678).
